Mutations in the jimson weed

Blakeslee, Albert Francis, Avery, Billings T. (March 1919) Mutations in the jimson weed. The Journal of Heredity, 10 (3). pp. 111-120.

DOI: 10.1093/oxfordjournals.jhered.a101893
Item Type: Paper
Subjects: organism description > plant
CSHL Authors:
Communities: Station for Experimental Evolution at Cold Spring Harbor
Depositing User: Elizabeth Pessala
Date: March 1919
Date Deposited: 24 Oct 2019 15:45
Last Modified: 24 Oct 2019 15:45

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving